MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA PEDICLE SCREW ENH. POLY-AXIAL PEDICLE SCREW - CANNULATED 5X40MM; SPINE PEDICLE SCREW

MEDACTA INTERNATIONAL SA PEDICLE SCREW ENH. POLY-AXIAL PEDICLE SCREW - CANNULATED 5X40MM; SPINE PEDICLE SCREW
Catalog Number 03.52.314
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code Pain (1994)
Date of Event 06/26/2023
Type of Reportable Event Serious Injury
Event or Problem Description
2 pedicle cannulated screws were found loose during revision surgery for patient's back pain (10 months post primary).Level l4-l5.
 
Additional Manufacturer Narrative
Batch review performed on (b)(6), 2023: lot 2020775: (b)(4), manufactured and released on 25-may-2020.Expiration date: 2025-05-05.No anomalies found related to the problem.To date, (b)(4), of the same lot have been sold without any similar reported event in the period of review.Additional involved implant: batch review performed on (b)(6), 2023 on pedicle screw 03.52.323 enh.Poly-axial pedicle screw - cannulated 6x40mm (k141988) lot.2125837 lot 2125837: (b)(4), manufactured and released on 16-nov-2021.Expiration date: 2016-10-26.No anomalies found related to the problem.To date, (b)(4), of the same lot have been sold without any similar reported event in the period of review.

Brand Name
PEDICLE SCREW ENH. POLY-AXIAL PEDICLE SCREW - CANNULATED 5X40MM
Common Device Name
SPINE PEDICLE SCREW
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key17389620
Report Number3005180920-2023-00540
Device Sequence Number3875195
Product Code NKB
UDI-Device Identifier07630030857461
UDI-Public07630030857461
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K141988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/05/2025
Device Catalogue Number03.52.314
Device Lot Number2020775
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2023
Initial Report FDA Received Date07/25/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/25/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient SexFemale
Patient Weight73 KG